# SDR DALA2017052804372

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Attach Fitting
- Condition: Delaminated
- Location: Anti Float Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON ANTI-FLOAT TAB AROUND ATTACH POINT, NR 3.  REPAIRED IAW SRM 55-21-01.
